Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 315-319
http://dx.doi.org/10.1155/S0161171290000461

An iteration technique and commutativity of rings

Department of Mathematics, Faculty of Science, King Abdul Aziz University, P.O. BOX 9028, Jeddah 21413, Saudi Arabia

Received 6 June 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. A. S. Abujabal and M. S. Khan, “An iteration technique and commutativity of rings,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 315-319, 1990. doi:10.1155/S0161171290000461